# SDR 99ZZZM548

- Difficulty date: January 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N463AP
- Make and model: Bag BAE146100A
- Aircraft serial: E1063
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31050105
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTIONG GIVE BAR MECHANISM ON FORWARD PASSENGER DOOR SLIDE PARTIALLY DEPLOYED.  REMOVED AND REPLACED FORWARD PASSENGER DOOR SLIDE IAW MM.  (M)
